# SDR SWAA2022011953233

- Difficulty date: April 8, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 46,111 hours, 26,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER I/B FIXED TRAILING EDGE PANEL SEAL RETAINER SUPPORT BRACKET CRACKED / REMOVED AND REPLACED SEAL SUPPORT BRACKET AT R/H WING I/B FIXED TRAILING EDGE PANEL PER AMM 20-50-11
